A steepest descent method for oscillatory Riemann-Hilbert problems - Asymptotics for the MKdV equation

Percy Deift, X. Zhou

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)295-368
JournalAnnals of Mathematics
Volume137
Issue number2
StatePublished - Mar 1993

Cite this

A steepest descent method for oscillatory Riemann-Hilbert problems - Asymptotics for the MKdV equation. / Deift, Percy; Zhou, X.

In: Annals of Mathematics, Vol. 137, No. 2, 03.1993, p. 295-368.

Research output: Contribution to journalArticle

@article{846e912cc9b04c3b83c42762e51476a9,
title = "A steepest descent method for oscillatory Riemann-Hilbert problems - Asymptotics for the MKdV equation",
author = "Percy Deift and X. Zhou",
year = "1993",
month = "3",
language = "English",
volume = "137",
pages = "295--368",
journal = "Annals of Mathematics",
issn = "0003-486X",
publisher = "Princeton University Press",
number = "2",

}

TY - JOUR

T1 - A steepest descent method for oscillatory Riemann-Hilbert problems - Asymptotics for the MKdV equation

AU - Deift, Percy

AU - Zhou, X.

PY - 1993/3

Y1 - 1993/3

M3 - Article

VL - 137

SP - 295

EP - 368

JO - Annals of Mathematics

JF - Annals of Mathematics

SN - 0003-486X

IS - 2

ER -